# SDR PCAA0406218

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 31,051 hours, 34,125 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 000202
- Condition: False Activation
- Location: Cargo Bay
- Part time: 30,060 hours, 33,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3921 REPORTED CARGO SMOKE LIGHT ILLUMINATING FOR 3 TO 4 SECONDS THEN EXTINGUISHING.  FLIGHT ATTENDANT INSPECTED THE AREA AND FOUND NO SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SMOKE DETECTOR AND OPERATIONAL CHECKED THE SYSTEM, ALL CHECKS GOOD.
